# SDR EVCA201906180001

- Difficulty date: June 18, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N451AE
- Make and model: Snias AS350B2
- Aircraft serial: 9042
- Aircraft time: 9,298 hours, 26,688 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 5AS35034
- Condition: Seized
- Location: Acm
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT CABIN FILLED WITH SMOKE DURING FLIGHT DUE TO BLOWN AC BELT.UPON INVESTIGATION FOUND AIR CONDITIONING COMPRESSOR TO HAVE SEIZED. REMOVED DRIVE BELT, INSPECTED DRIVE SYSTEM FOR OBSTRUCTIONS, AND PULLED AND TIE-WRAPPED CIRCUIT BREAKER.
